| Model Number |
MSC1500 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Rash (2033)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer on (b)(6) 2022 they were using the sureprep wipe on their mid-abdomen when they experienced a rash.Per the customer this was the first time using the product and they had previously used adhesive remover prior to using the wipe.Per the customer the rash was described as "small red bumps".The customer stated they went to the doctor and was prescribed "desoximetasone cream usp 0.25% for the itching".Per the customer they are doing better.The sample is available but has not been returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer on (b)(6) 2022 they were using the sureprep wipe on their mid-abdomen when they experienced a rash.